| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068); Unspecified Valve Regurgitation (4080)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Mitral Valve Insufficiency/ Regurgitation (4451); Hemodynamic instability (4868)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 7 years and 3 months following the implant of a transcatheter aortic valve, the valve failed due to moderate to severe aortic insufficiency.The patient suffered from hemodynamic instability as a result.It was also noted that the patient is suffering from mitral regurgitation of unspecified severity.It was noted that the patient's stage iv kidney disease, the patient's calcified anatomy, and the initial depth of implant may be contributing factors to the aortic insufficiency.The patient is currently being evaluated for potential treatment options including a valve-in-valve procedure or an explant/surgical aortic valve implant.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.